Itchy Bumps On The Skin After Drug Consumption?

Illustration of Itchy Bumps On The Skin After Drug Consumption?
Illustration: Itchy Bumps On The Skin After Drug Consumption? admin.americanaddictioncenters.org

Good afternoon, yesterday I was finished checking, after checking it turned out to be lacking blood u0026lt; 90 and given medicine. In the afternoon I immediately took the medicine, but in the evening suddenly itchy bumps appeared like biduran on the head, eyelids and body. There are two types of drugs given, namely food supplements and metamine. Is that a drug allergy?

1 Answer:

Good afternoon, thank you for asking at HealthReplies.com. Your condition can occur due to various possibilities, such as fungal infections, bacterial skin infections, allergies, skin irritations, and insect bites. Allergies too, can be allergic to drugs and can also be allergic due to other factors, such as what you eat or drink, what you apply to the body, certain chemicals and much more.


So what we want to convey, further treatment is still needed to find out clearly what conditions you are experiencing. Therefore, check yourself with the doctor who treated you before or the dermatologist, so you can determine the best diagnosis and treatment.


Meanwhile, it's okay to stop using the drug first. Do not scratch the itchy area because it can cause infection, use salicyl powder or apply calamine lotion to the itchy area, compress with cold water, and if the condition is getting worse, accompanied by shortness of breath, swelling in various parts of the body and so on, do not hesitate to check yourself to the nearest hospital emergency room. So, hopefully answering your question.

: by

Related Question

Hot Body, Body Aches, Dizziness And Sore Throat?

Hot Body, Body Aches, Dizziness And Sore Throat?

(9 months ago)

Hello doctor, I worry about an 18 year old girl, I want to ask, it’s been 3 days in the air my body is hot but if it is served normally, my body is cold, body aches, headache...

The Cause Is Often Abdominal Pain Accompanied By Shortness Of Breath And Chest Pain?

The Cause Is Often Abdominal Pain Accompanied By Shortness Of Breath And Chest Pain?

(1 year ago)

I am a girl of 19 years, it’s been almost a month the stomach hurts. sometimes the right sblah kdang on the left, there was a time when my chapter was runny, sometimes itR...

Mushrooms On The Groin?

Mushrooms On The Groin?

(1 year ago)

Hello. I want to ask. Is there a drug in the pharmacy that can reduce the itching caused by fungus in my groin? Lately, every time I wake up, I think it’s just an itch. Scrat...

Leave a Reply

Your email address will not be published. Required fields are marked *